# SDR ABXA20130821526

- Difficulty date: August 21, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 452T220211
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE ROLLER TOP BOLT IS WORN AT THE REAR OF FLC DOOR JAMB AND HAS TWO BUSHINGS MIGRATING OUT OF BRACKET AT ATTCH POINT.  REMOVED BRACKET AND REAMED HOLE TO .6275 IAW REAB 625-60635 AND ACCOMPLISHED BUSHING REPAIR IAW REA B625-60646-MR.  BRACKET, PN: 452T2202-11, FS/BS LOC: 600 STR/WS: S33R-S34R; ACFT WAS GROUNDED.
